Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 63, No. 1, pp. 91-100 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Real Gelfand--Mazur algebras

Olga Panova

Institute of Pure Mathematics, University of Tartu,
2 Liivi Str., room 613, 50409 Tartu -- ESTONIA
E-mail: olpanova@math.ut.ee

Abstract: Several classes of real Gelfand--Mazur algebras are described. Conditions, when the trace $M\cap B$ of a closed maximal left (right) ideal $M$ of a real topological algebra $A$ would be a maximal ideal in a subalgebra $B$ of the center of $A$ are given.

Keywords: real topological algebra; real Gelfand--Mazur algebra; real exponentially galbed algebra; real locally pseudoconvex algebra; real locally $A$-pseudoconvex algebra; real locally $m$-pseudoconvex algebra; traces of maximal ideals.

Classification (MSC2000): 46H05.; 46H20.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2006 Sociedade Portuguesa de Matemática
© 2006–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition